# SDR ASOA201100766

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 20,512 hours, 14,221 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LIGHT INOP.  REPAIR WIRING.  FOUND 2 WIRES PULLED OUT OF P347 FOR EXIT SIGN DS174.  REQUIRED WIRES BY CRIMPING NEW CONTACTS ON WIRES IAW ESPM CH 20-16-00. REMOVED THE LT OVERWING EMERGENCY EXIT PANEL IAW AMM 25-26-09-000-801.  OK TO CLOSE MAC9QC 4/14/11 INSTALLED THE LT OVERWING EMERGENCY EXIT PANEL (261ELW) IAW AMM 25-26-09-400-801. PERFORM OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-801.  PERFORMED OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-801. OPS TEST GOOD.
